# SDR AALA201702229015

- Difficulty date: February 3, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 62,331 hours, 23,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON R-2 DOOR SILL PLATE (BOX) AT STRINGER 23R AND -Y1400, BETWEEN FR 66 AND FR 69. REPLACED R-2 DOOR SILL PLATE (BOX) PER SRM 53-42-11 AND DRAWING D53480019.
